Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 63, NWS Wichita, KS

April 18, 2015Barton County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 18, 2015, 2:54 PM CDT for Barton County, Kansas. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2015, 2:54 PM CDT (19:54 UTC)
Expired
Apr 18, 2015, 3:15 PM CDT
In force
21 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Barton County, KS

The radar

The Dodge City radar (KDDC), 126 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 2:58 PM CDTHAIL 1.51 E Great Bend, KSTRAINED SPOTTER REPORTED HALF DOLLAR TO PING PONG BALL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 2:43 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WUUS53 KICT 181954
SVRICT
KSC009-182015-
/O.NEW.KICT.SV.W.0063.150418T1954Z-150418T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
254 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 315 PM CDT

* AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GREAT
  BEND...MOVING NORTH AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  GREAT BEND...HOISINGTON...GREAT BEND AIRPORT AND CHEYENNE BOTTOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3826 9870 3831 9892 3856 9890 3849 9856
TIME...MOT...LOC 1953Z 195DEG 11KT 3836 9879 

HAIL...1.25IN
WIND...<50MPH
 
$$

KLEINSASSER
2 follow-up statements
705 
WWUS53 KICT 182003
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
303 PM CDT SAT APR 18 2015

KSC009-182015-
/O.CON.KICT.SV.W.0063.000000T0000Z-150418T2015Z/
BARTON KS-
303 PM CDT SAT APR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN BARTON COUNTY...

AT 303 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREAT BEND...
MOVING NORTH AT 15 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...GREAT BEND AIRPORT AND CHEYENNE BOTTOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3826 9870 3831 9892 3856 9890 3849 9856
TIME...MOT...LOC 2003Z 175DEG 15KT 3841 9881 

HAIL...1.25IN
WIND...<50MPH
 
$$

KLEINSASSER
848 
WWUS53 KICT 182008
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
308 PM CDT SAT APR 18 2015

KSC009-182018-
/O.EXP.KICT.SV.W.0063.000000T0000Z-150418T2015Z/
BARTON KS-
308 PM CDT SAT APR 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARTON COUNTY WILL
EXPIRE AT 315 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL KANSAS.

LAT...LON 3826 9870 3831 9892 3856 9890 3849 9856
TIME...MOT...LOC 2006Z 195DEG 11KT 3841 9881 

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 12:42 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 18, 12:42 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1242 PM CDT SAT APR 18 2015

...UPDATED FOR 18Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 350 AM CDT SAT APR 18 2015

THE UPPER LOW HAS SHIFTED EASTWARD AND IS SPINNING OVER COLORADO.
SMALL PIECES OF ENERGY WITH IT HAVE HELPED TO SPARK OFF SHOWERS
AND THUNDERSTORMS OVER THE PLAINS STATES DURING THE OVERNIGHT
HOURS. EXPECT CENTRAL AND EASTERN KANSAS TO SEE SHOWERS AND
THUNDERSTORMS THROUGH MUCH OF THE MORNING.

BILLINGS WRIGHT

&&

.UPDATE...
ISSUED AT 1037 AM CDT SAT APR 18 2015

MAIN UPPER LEVEL LOW OVER THE CO ROCKIES IS BEGINNING TO MAKE SLOW
PROGRESS INTO THE PLAINS THIS MORNING.  DIFFLUENT SW FLOW AHEAD OF
THIS UPPER LOW HAS LED TO ANOTHER ROUND OF SHOWERS AND EMBEDDED
STORMS OVER THE ERN HALF OF KS.  EXPECT THE SHOWERS IN ERN KS TO
GRADUALLY SHIFT TO THE E-NE OF THE AREA LATE THIS MORNING.  BUT
ATTENTION QUICKLY SHIFTS BACK TO THE WEST...AS THIS UPPER LOW BEGINS
TO PUSH EAST INTO WRN KS.  ALREADY SEEING SOME CLEARING ACROSS THE
WESTERN HALF OF THE FORECAST AREA...WHICH WILL LEAD TO INCREASED
SURFACE HEATING INTO THE AFTERNOON HOURS.  SETUP IS A LITTLE
DIFFERENT THAN YESTERDAY...AS DRYLINE IN SW KS IS ON THE MOVE TO THE
EAST THIS MORNING...CURRENTLY JUST TO THE WEST OF THE KDDC.

LATEST LOOK AT THE HI-RES SHORT TERM MODELS SUGGEST THAT THE
INCREASED HEATING BETWEEN THE DRYLINE AND WRN SECTIONS OF THE
FORECAST AREA WILL HELP DESTABILIZE THE ATMOSPHERE JUST TO THE WEST
OF THE FORECAST AREA THIS AFTERNOON.  THIS AREA IS ALSO WEAKLY
CAPPED. SO BETTER HEATING THIS MORNING...AND NOT ALOT OF RECOVERY
TIME NEEDED...MAY LEAD TO CONVECTION DEVELOPING EARLIER THAN
YESTERDAY. ESPECIALLY JUST AHEAD OF THE DRYLINE AS IT PUSHES EAST OF
KDDC...AND PUSHES TO JUST WEST OF KPPT.  SO MAY SEE CONVECTION
DEVELOP AND MOVE INTO WRN SECTIONS OF THE FORECAST AREA (WEST OF I-
135) BETWEEN 20-22Z. LATEST HRRR AND ARW SUGGEST THIS SCENARIO.

AS FAR AS SEVERE WEATHER CHANCES...BULK SHEAR AROUND 40 KTS AND
SBCAPE VALUES EXPECTED TO BE IN THE 2000-2500 J/KG SUGGEST A STRONG
TO SEVERE CHANCE WITH A MIXED MODE WITH MULTICELL CLUSTERS AND A FEW
LOW TOPPED SUPERCELLS WITH LARGE HAIL (QUARTER TO GOLFBALL) AND
DAMAGING WINDS THE MAIN CONCERN. CANNOT RULE OUT A WEAK/BRIEF
TORNADO OR TWO...GIVEN THE DIRECTIONAL SHEAR AND INCREASED VERTICAL
STRETCHING DUE TO THE STEEP LAPSE RATES.

KETCHAM

&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 350 AM CDT SAT APR 18 2015

MORNING:
EXPECT THE SHOWERS AND THUNDERSTORMS CURRENTLY ONGOING TO CONTINUE
TO DEVELOP AND SHIFT EAST-NORTHEASTWARD DURING THE MORNING HOURS.
DO NOT EXPECT THESE TO BE STRONG OR SEVERE...JUST A WELCOME DRINK
OF RAIN.

THIS AFTERNOON/EVENING:
THINK THAT THERE MAY BE SOME CLEARING ACROSS WESTERN AREAS THIS
MORNING/EARLY AFTERNOON BEFORE THUNDERSTORMS FIRE AGAIN THIS
AFTERNOON ALONG AND AHEAD OF THE DRYLINE. STILL SLIGHTLY CONCERNED
THAT STORMS COULD FIRE EARLIER IN THE AFTERNOON...CLOSER TO 18Z
WITH THE SUPPORT FROM THE UPPER DYNAMICS OF THE UPPER
LOW...HOWEVER...THE BEST SUPPORT FOR COVERAGE IS CLOSER TO 21Z TO
00Z. EXPECT THESE STORMS TO IMPACT CENTRAL AND SOUTH CENTRAL
KANSAS WHERE INSTABILITY AND SHEAR PARAMETERS ARE PLENTIFUL TO
SUPPORT SUPERCELLS CAPABLE OF LARGE HAIL AND DAMAGING WIND. THERE
IS STILL A SMALL CHANCE FOR A TORNADO...BEST CHANCES RESIDE IN
SOUTH CENTRAL KANSAS AND CLOSER TO THE OKLAHOMA BORDER WITH THE
BETTER HELICITY/EHI FURTHER SOUTH IN OKLAHOMA. EXPECT STORMS TO
MOVE EASTWARD DURING THE EVENING. THE SEVERE CHANCES DECREASE
OVER SOUTHEAST KANSAS THOUGH AS THE PARAMETERS ARE LESS FAVORABLE
THERE TO SUPPORT SEVERE STORMS.

DURING THE OVERNIGHT HOURS SATURDAY INTO SUNDAY:
THE UPPER LOW WILL CONTINUE TO PUSH EASTWARD AND LOBES OF
VORTICITY ARE EXPECTED TO CIRCLE AROUND IT WHICH COULD SPARK
MULTIPLE ROUNDS OF SHOWERS/THUNDERSTORMS OVER SOUTHERN KANSAS. THE
UPPER LOW WILL TRAVERSE THE STATE SUNDAY...THUNDERSTORMS WILL
BECOME SHOWERS AND THE FOCUS WILL SHIFT TO EAST AND SOUTHEAST
KANSAS. A COLD FRONT ASSOCIATED WITH THE UPPER LOW WILL MOVE
ACROSS THE STATE AND SHIFT WINDS TO THE NORTHWEST AND GUSTY.

TEMPERATURES WILL BE COOLER ON MONDAY...IN THE 60S BUT THINGS
SHOULD BE DRY AS THE UPPER LOW SLOWLY BEGINS TO SHIFT
NORTHEASTWARD.

BILLINGS WRIGHT

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 350 AM CDT SAT APR 18 2015

THE MAIN UPPER LOW IS SLOW TO EXIT AND A PIECE OF ENERGY ROTATING
AROUND ITS BACK SIDE IT WILL IMPACT THE AREA WHILE THE CENTRAL
PLAINS SITS UNDER NORTHWESTERLY UPPER LEVEL FLOW. PRECIPITATION
CHANCES WILL BE POSSIBLE EARLY TUESDAY AND THROUGHOUT THE
DAY...BUT THE GUIDANCE HAS DISCREPANCIES AMONGST THE LOCATION OF
THE PRECIPITATION...THINK IT COULD BE SOUTH OF THE STATE
LINE...HOWEVER THE GFS PUSHES IT RIGHT OVER CENTRAL KANSAS.
CONFIDENCE ON THIS PERIOD AND PRECIPITATION CHANCES IS LOW.

BY WEDNESDAY THROUGH FRIDAY THE UPPER LOW MOVES OFF TO THE
NORTHEAST AND ANOTHER SYSTEM MOVES IN FROM THE SOUTHWEST.
PRECIPITATION AND POSSIBLY THUNDERSTORM CHANCES INCREASE BY
WEDNESDAY THROUGH FRIDAY ACROSS THE AREA. THIS PERIOD HAS QUITE A
FEW DISCREPANCIES WITH THE VARIOUS SOLUTIONS...CONFIDENCE ON ANY
SOLUTION IS LOW.

TEMPERATURES WILL STAY IN THE UPPER 60S AND LOW 70S...NEAR
SEASONAL NORMALS.

BILLINGS WRIGHT

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1240 PM CDT SAT APR 18 2015

A RATHER DIFFICULT AVIATION FORECAST...AS AN UPPER LEVEL SYSTEM
CURRENTLY OVER ERN CO WILL LEAD TO LOTS OF LOW LEVEL MOISTURE ACROSS
MOST OF THE FORECAST AREA. AS LIFT FROM THIS LOW INCREASES...EXPECT
SHRA/TSRA TO DEVELOP IN THIS UNSTABLE ATMOSPHERE ACROSS MOST OF THE
FORECAST AREA AFTER 22Z/SAT. SO PLAN ON GOING WITH VCTS FOR MOST
LOCATIONS FOR THIS CHANCE.  ALSO WILL GO WITH A TEMPO GROUP FOR MVFR
VSBYS IN AND AROUND THE STRONGER STORMS NEAR THE KICT/KHUT AND KRSL
TAF SITES.

EXPECT THE THUNDER CHANCES TO CONTINUE WELL INTO THE EVENING
HOURS...ESPECIALLY FOR AREAS NEAR THE KICT/KHUT/KSLN AND KRSL TAF
SITES.

KCNU WILL SEE A LATER ARRIVAL FOR THE VCTS....TO AROUND 06Z.  THE
DEEPER LOW LEVEL MOISTURE COULD LEAD TO SOME MVFR CIGS AS WELL.

EXPECT A GRADUAL WIND SHIFT TO THE WEST FOR THE KRSL TAF BY SUN
MORNING.

KETCHAM

&&

.FIRE WEATHER...
ISSUED AT 350 AM CDT SAT APR 18 2015

FIRE WEATHER CONCERNS REMAIN LOW WITH THE UPPER LEVEL SYSTEM
IMPACTING THE AREA CAUSING MULTIPLE ROUNDS OF PRECIPITATION.
THE GRASSLAND FIRE DANGER INDEX REMAINS BELOW ELEVATED CONCERN
LEVELS.

BILLINGS WRIGHT

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    75  54  66  39 /  50  60  70  10
HUTCHINSON      75  52  62  39 /  50  60  70  10
NEWTON          73  52  62  40 /  50  60  80  10
ELDORADO        74  54  69  41 /  40  60  80  10
WINFIELD-KWLD   74  54  70  40 /  40  60  70  10
RUSSELL         75  51  59  36 /  50  60  60  10
GREAT BEND      74  50  59  35 /  50  60  60  10
SALINA          76  52  61  38 /  50  60  70  10
MCPHERSON       74  52  60  38 /  50  60  70  10
COFFEYVILLE     73  56  70  43 /  80  60  80  20
CHANUTE         72  56  70  42 /  80  60  80  20
IOLA            71  56  69  42 /  80  60  80  20
PARSONS-KPPF    73  56  69  42 /  80  60  80  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 18, 10:59 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1059 AM CDT SAT APR 18 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-191600-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1059 AM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE THROUGH MIDDAY ACROSS EASTERN KANSAS.
THERE COULD BE A STRONG STORM OR TWO THAT WILL BE CAPABLE OF SMALL
HAIL AND 50 MPH WINDS. HEAVY RAIN WILL ALSO BE POSSIBLE.

SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT...MAINLY
AFTER 1PM GENERALLY ALONG AND WEST OF INTERSTATE 135. GOLFBALL
SIZED HAIL AND 60 MPH WINDS ARE POSSIBLE WITH THESE STORMS. THERE
CONTINUES TO BE A CHANCE FOR A FEW BRIEF/WEAK TORNADOES WITH THE
BETTER CHANCES CLOSER TO THE OKLAHOMA BORDER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY: THUNDERSTORMS WILL CONTINUE FOR SOUTHERN KANSAS...SOUTHEAST
KANSAS MAY SEE SOME STRONGER STORMS WITH SMALL HAIL AND 40 TO 50
MPH GUSTS.

THUNDERSTORM CHANCES INCREASE WEDNESDAY THROUGH FRIDAY. THERE
REMAIN DISCREPANCIES WITH HOW THIS SYSTEM WILL EVOLVE.
HOWEVER...STORMS THAT DO DEVELOP COULD BE COME STRONG. PLEASE
WATCH THIS PERIOD AS IT EVOLVES AS DETAILS UNFOLD.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ALONG AND WEST OF THE
INTERSTATE 135 CORRIDOR THIS AFTERNOON AND THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

JMBW/KETCHAM

In the hours before

Special weather statement, Apr 18, 2:51 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
251 PM CDT SAT APR 18 2015

KSZ047-182000-
BARTON KS-
251 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 300 PM CDT

* AT 247 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER GREAT BEND...MOVING NORTH AT 15
  MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GREAT BEND...CHEYENNE BOTTOMS AND GREAT BEND AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3826 9870 3830 9892 3853 9890 3845 9857
TIME...MOT...LOC 1947Z 195DEG 11KT 3835 9879

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:30 PM CDTSpecial Weather StatementICTBarton30 min
Apr 17, 7:58 PM CDTSpecial Weather StatementICTBarton32 min
Apr 18, 2:51 PM CDTSpecial Weather StatementICTBarton9 min
Apr 18, 2:56 PM CDTSpecial Weather StatementICTEllsworth19 min
Apr 18, 2:58 PM CDTSpecial Weather StatementICTLincoln32 min
Apr 18, 3:07 PM CDTSevere Thunderstorm WarningICTLincoln23 min
Apr 18, 3:11 PM CDTSpecial Weather StatementICTEllsworth34 min
Apr 18, 3:23 PM CDTSpecial Weather StatementICTEllsworth22 min
Apr 18, 3:27 PM CDTSevere Thunderstorm WarningICTLincoln33 min
Apr 18, 3:31 PM CDTSpecial Weather StatementICTRice14 min
Apr 18, 5:15 PM CDTSevere Thunderstorm WarningICTHarper30 min
Apr 18, 5:24 PM CDTSpecial Weather StatementICTMcPherson, Reno, Rice21 min
Apr 18, 5:47 PM CDTSpecial Weather StatementICTHarper28 min
Apr 18, 5:53 PM CDTSpecial Weather StatementICTMcPherson, Reno, Rice22 min
Apr 18, 6:13 PM CDTSpecial Weather StatementICTKingman32 min
Apr 18, 6:26 PM CDTSevere Thunderstorm WarningICTHarper, Sumner34 min
Apr 18, 6:45 PM CDTSpecial Weather StatementICTKingman30 min
Apr 18, 6:57 PM CDTSevere Thunderstorm WarningICTHarper, Sumner33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.